# SDR USAA2009111293091

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 21,200 hours, 16,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2357
- Condition: Low Pressure
- Location: L1 Door
- Part time: 21,200 hours, 16,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2044 - DCA-BOS - EMERGENCY EQUIPMENT - L1 DOOR EMERGENCY BOTTLE NEEDS SERVICING.  SERVICED L1 DOOR BOTTLE PER AMM 52-10-00-614.
